Heavy Snow, Christian
- When
- January 31, 1:00 PM CST to 11:59 PM CST
- Where
- Christian forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.546, -89.277 (the zone’s center; the record gives no point)
A major winter storm lifted from the southern plains into the Ohio Valley from January 31st into February 1st. This storm produced heavy snow, at least 6 inches, across much of central Illinois.
Every event with a place to put it; 22 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ILX wrote it up.
A major winter storm lifted from the southern plains into the Ohio Valley from January 31st into February 1st. This storm produced heavy snow, at least 6 inches, across much of central Illinois. The accumulating snow began during the afternoon hours of the 31st and ended during the morning hours of the 1st. The heaviest band of snow extended from Springfield, to Decatur, to Rantoul, where 9 to 12 inches of snow fell. The maximum snowfall amount was 12.9 inches in Springfield.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before the first event at Jan 31, 11:52 AM CST, 1 hour 8 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1152 AM CST THU JAN 31 2008 .DISCUSSION... ISSUED 1031 AM CST THU JAN 31 2008 SURFACE SYSTEM STILL SPINNING UP OVER SRN PLAINS SO FAR THIS MORNING...BUT LIFT IS ALREADY PUSHING INTO THE MISS RIVER VALLEY AND ERN MO. GOING FORECAST IS LOOKING PRETTY GOOD FOR THIS AFTERNOONS SCATTERED SNOW SHOWERS AND RAMPING UP TO THE OVERNIGHT SNOW EVENT. A FEW TWEAKS TO THE FORECAST TO ADJUST HIGHS IN THE FAR SE DOWN A BIT...AND TO ADJUST SOME POPS FOR THE REST OF THE AFTERNOON. ZONE UPDATES OUT SHORTLY WITH NO EXPECTED CHANGES TO THE SNOW AMOUNTS FOR THE AFTERNOON. && .AVIATION... ISSUED 1146 AM CST THU JAN 31 2008 NOT A LOT OF CHANGE IN THE THINKING FOR THE AVIATION FORECASTS THIS TIME AROUND. WINTER STORM SYSTEM COMING TOGETHER NICELY AND CURRENT VFR CONDITIONS IN MANY LOCATIONS GETTING READY TO DROP INTO LIFR AFTER SUNSET. MID LEVEL CLOUDS ACROSS THE REGION HAVE SLOWLY BEEN SATURATING DOWN FROM THE SW TO THE NE THROUGHOUT THE DAY. LIGHT SNOW HAS FINALLY BEGUN AT SPI AND IJK BEFORE NOON...AND WILL CONTINUE TO SPREAD AS THE SYSTEM EJECTS OUT OF THE SRN PLAINS. MOST REDUCED VISIBILITIES WILL BE BETWEEN 02Z AND 08Z IN MOST LOCATIONS...WITH BLSN BEING A MAJOR PROBLEM WITH WINDS GUSTING IN THE OVERNIGHT HOURS IN EXCESS OF 25KT. HJS && .PREV DISCUSSION... ISSUED 400 AM CST THU JAN 31 2008 00Z SHORT RANGE MODELS HAVE CONVERGED ON A MAJOR WINTER STORM TO AFFECT A LARGE PART OF CENTRAL/SE IL BY TONIGHT INTO FRIDAY MORNING. WRF MODEL HAS TRENDED TOWARD CONSISTENT GFS AND ECMWF MODELS WITH FURTHER NW TRACK OF LOW PRESSURE AND ASSOCIATED HEAVY QPF/SNOW SE OF THE IL RIVER TONIGHT. MODELS TRENDING ABOUT 3 HOURS QUICKER WITH ARRIVAL OF SNOW LATER THIS AFTERNOON THAN WHAT THEY SHOWED 24 HOURS AGO. BRUNT OF HEAVY SNOW STILL APPEARS TO FALL TONIGHT WITH BAND OF 6 TO 10 INCHES ALONG AND SE OF I-55 WITH LOCAL FOOT AMOUNTS NEAR I-57. FORECAST CHALLENGE WAS HOW MUCH SNOW WILL FALL FROM LATE THIS AFTERNOON THROUGH NOON FRIDAY AND WHERE TO DRAW THE LINE FOR ASSOCIATED WINTER STORM WARNINGS AND ADVISORIES. 10Z/4 AM SURFACE ANALYSIS SHOWS 1004 MB LOW PRESSURE DEEPENING OVER FAR SW OK WITH A FRONTAL BOUNDARY EXTENDING NE INTO FAR NW MO AND SW IA. 1031 MB HIGH PRESSURE RIDGED FROM MN/WI SE ACROSS OH/WV. BROKEN TO OVERCAST MID LEVEL CLOUD DECK HAS OVERSPREAD IL EARLY THIS MORNING WITH LIGHT PRECIPITATION DEVELOPING SOUTH OF MO/IL AHEAD OF DEEPENING LOW PRESSURE WITH THUNDERSTORMS OVER NORTHERN LA. TEMPS WERE IN THE UPPER TEENS FROM LINCOLN NE TO LOWER 20S SW EXCEPT MID 20S FROM ST LOUIS TO FLORA AND LAWRENCEVILLE. DEWPOINTS STILL PRETTY LOW FROM 7 TO 11 FROM I-74 NORTH TO THE MID TO UPPER TEENS SOUTH OF LINCOLN WITH ENE WINDS LESS THAN 10 MPH. ALOFT A STRONG POSITIVE TILTED UPPER LEVEL TROF WAS OVER NM AND EASTERN CO WITH UPPER LEVEL RIDGES OFF THE SE COAST AND PACIFIC COAST. IL WAS ESTABLISHED IN A SW UPPER LEVEL FLOW. SHORT TERM...TODAY THROUGH SATURDAY NIGHT. LOW PRESSURE IN SW OK TO MOVE INTO WESTERN MS BY SUNSET WITH INCREASING ISENTROPIC LIFT AND WARM AIR ADVECTION INTO CENTRAL/SE IL. HIGH PRESSURE RIDGE STRENGTHENING AS IT DRIFTS NE OF THE GREAT LAKES AND INTO NEW ENGLAND. HIGH PRESSURE SHOULD KEEP IL DRY THIS MORNING AS LOWER LEVEL STILL NEED TO SATURATE. MODELS DEVELOP LIGHT QPF/SNOW INTO SW AREAS FROM NOON TO 3 PM AND QUICKLY OVERSPREADS REST OF CENTRAL IL FROM 3 TO 6 PM. COULD BE 1 INCH OF SNOW FROM SPRINGFIELD TO ROBINSON SW BY 6 PM WITH LESS THAN 1 INCH NE. BELOW FREEZING HIGHS NORTH OF I-70 IN THE UPPER 20S TO AROUND 30F WHILE MID 30S SE OF I-70. A LOT OF ELEMENTS COMING TOGETHER TONIGHT FOR A MAJOR WINTER STORM TO AFFECT CENTRAL/SE IL. STRONG UPPER LEVEL TROF BECOMES NEGATIVELY TITLED INTO THE MID/LOWER MS VALLEYS OVERNIGHT. THIS DEEPENS LOW PRESSURE NE TO WESTERN TN BY 06Z/MIDNIGHT AND TO NW OH BY 18Z/NOON FRI. VERY STRONG UPPER LEVEL DYNAMICS WITH STORM AND AMPLE GULF MOISTURE TO WORK WITH. CRITICAL TEMP PROFILE APPEARS COLD ENOUGH FOR SNOW OVER MOST OF ILX CWA WITH CHANCE OF SLEET SE OF A ROBINSON TO CLAY CITY LINE TONIGHT. EPV AND FRONTOGENETIC FORCING LINE UP TONIGHT ESPECIALLY SE OF I-55 TO ENHANCE LIFT AND COULD EVEN GET ISOLATED THUNDERSNOW TONIGHT AROUND MIDNIGHT IN EASTERN IL TO ENHANCE SNOWFALL AMOUNTS. TROWEL OVER CENTRAL AND EASTERN IL FRI MORNING KEEPS LIKELY CHANCE OF SNOW WITH ANOTHER 1 TO 2 INCHES POSSIBLE IN EASTERN IL. STORM TOTAL BETWEEN 6 AND 10 INCHES OF SNOW FROM MCLEAN...LOGAN AND SANGAMON COUNTIES SE WHERE WINTER STORM WARNING POSTED. LOCAL FOOT AMOUNTS FROM CHAMPAIGN AND DANVILLE SW TO SHELBYVILLE AND EFFINGHAM. WRF MODEL THAT WAS DRIER NOW HAS EVEN MORE THAN A FOOT OF SNOW FROM I-70 NW TO A DANVILLE TO SHELBYVILLE LINE. WINTER WEATHER ADVISORIES POSTED ACROSS THE IL RIVER VALLEY FOR 4 TO 6 INCHES OF SNOW WITH FAR NW AREAS BY GALESBURG AROUND 4 INCHES. BRISK NE WINDS 15 TO 20 MPH AND GUSTS NEAR 25 MPH TONIGHT TURN NW FRI AND CAUSE BLOWING AND DRIFTING SNOW. SNOW DIMINISHES FROM THE WEST FRI AFTERNOON AS LOW PRESSURE MOVES INTO PA BY SUNSET. COOLED FRI HIGHS INTO THE UPPER 20S AND LOWER 30S WITH EXPECTED DEEP SNOW COVER. WEAK HIGH PRESSURE MOVES EAST ACROSS THE GULF COAST STATES FRI NIGHT AND RIDGING NORTH INTO IL TO BRING PARTLY CLOUDY SKIES OVER CENTRAL IL AND MOSTLY CLEAR SKIES SE IL. MODELS TRENDING FURTHER NORTH WITH WEAK AREA OF LOW PRESSURE MOVING TOWARD LAKE SUPERIOR SAT WITH ITS LIGHT SNOW STAYING NORTH OF IL WITH PARTLY SUNNY SKIES OVER IL. UNDERCUT GUIDANCE HIGHS WITH SNOW COVER AND HAVE MID 30S EXCEPT UPPER 30S SE IL. LONG TERM...SUNDAY THROUGH THURSDAY. MODEL ENSEMBLES DRIFT ANOTHER AREA OF HIGH PRESSURE INTO THE EASTERN U.S. SUNDAY WHICH KEEPS IL DRY WITH HIGHS IN THE MID TO UPPER 30S. CLOUDS WILL INCREASE FROM THE SW AHEAD OF NEXT DEVELOPING STORM SYSTEM IN THE ROCKIES WHERE UPPER LEVEL TROF DIGGING. THIS STRONG UPPER LEVEL TROF MOVES INTO THE PLAINS MON AND TO BRING CHANCE OF LIGHT RAIN SUNDAY NIGHT ESPECIALLY AFTER MIDNIGHT. AREAS FROM I-74 NORTH COULD ALSO HAVE CHANCE OF LIGHT FREEZING RAIN WITH LOW TEMPS NEAR FREEZING. CHANCE OF RAIN MON AND MON NIGHT ACROSS AREA AS LOW PRESSURE DEEPENS NE FROM THE CENTRAL PLAINS TOWARD WI. TEMPS WARM UP INTO THE MID 40S TO LOWER 50S MON. STRONG UPPER LEVEL TROF APPROACHES THE MS VALLEY TUE AND THIS STORM TO SWING A COLD FRONT EAST THROUGH IL LATER MON NIGHT AND TUE AND CONTINUE CHANCE OF RAIN. COULD GET COLD ENOUGH NW AREAS FOR SNOW CHANCES TOO ON TUE BUT DOES NOT LOOK LIKE MUCH ACCUMULATION AT THIS POINT FOR CENTRAL/SE IL. LOOKS DRY AGAIN FOR WED AND THU WITH SEASONABLE TEMPS. HUETTL && .ILX WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING FROM 3 PM THIS AFTERNOON TO 12 PM CST FRIDAY FOR ILZ051-052-061-062-066>068-071>073. WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 12 PM CST FRIDAY FOR ILZ027>031-036-037-041. WINTER STORM WARNING FROM 6 PM THIS EVENING TO 12 PM CST FRIDAY FOR ILZ038-042>046-053>057-063. WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO 12 PM CST FRIDAY FOR ILZ040-047>050. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1158 AM CST THU JAN 31 2008 ILZ027>031-036-037-041-011200- FULTON-KNOX-MARSHALL-MASON-PEORIA-STARK-TAZEWELL-WOODFORD- 1158 AM CST THU JAN 31 2008 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER STORM IS EXPECTED TO TRACK ACROSS THE OHIO VALLEY LATER TONIGHT INTO FRIDAY MORNING. CURRENT INDICATIONS SUGGEST LIGHT SNOW WILL BE POSSIBLE ACROSS OUR LATE THIS AFTERNOON OR EARLY THIS EVENING WITH THE SNOW PICKING UP IN INTENSITY OVERNIGHT. ACCUMULATIONS OF 3 TO 6 INCHES WILL BE POSSIBLE BY LATE TONIGHT OR FRIDAY MORNING. AS THE STORM PULLS AWAY FRIDAY MORNING...GUSTY NORTHWEST WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW COMPOUNDING ALREADY DIFFICULT DRIVING CONDITIONS. THE ILLINOIS RIVER SOUTH OF PEORIA WILL CONTINUE ABOVE FLOOD STAGE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WEATHER DISTURBANCE MAY BRING A PERIOD OF RAIN OR FREEZING RAIN TO PARTS OF CENTRAL ILLINOIS SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...ALTHOUGH REPORTS OF SNOW ACCUMULATIONS WOULD BE APPRECIATED. ILZ040-047>050-011200- CASS-MENARD-MORGAN-SCHUYLER-SCOTT- 1158 AM CST THU JAN 31 2008 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 12 PM CST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER STORM IS EXPECTED TO TRACK ACROSS THE OHIO VALLEY LATER TONIGHT INTO FRIDAY MORNING. CURRENT INDICATIONS SUGGEST LIGHT SNOW WILL BE POSSIBLE ACROSS OUR LATER THIS AFTERNOON WITH THE SNOW PICKING UP IN INTENSITY OVERNIGHT. ACCUMULATIONS OF 3 TO 6 INCHES WILL BE POSSIBLE BY LATE TONIGHT OR FRIDAY MORNING. AS THE STORM PULLS AWAY FRIDAY MORNING...GUSTY NORTHWEST WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW COMPOUNDING ALREADY DIFFICULT DRIVING CONDITIONS. THE ILLINOIS RIVER SOUTH OF PEORIA WILL CONTINUE ABOVE FLOOD STAGE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WEATHER DISTURBANCE MAY BRING A PERIOD OF RAIN OR FREEZING RAIN TO PARTS OF CENTRAL ILLINOIS SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...ALTHOUGH REPORTS OF SNOW ACCUMULATIONS WOULD BE APPRECIATED. ILZ038-042>046-053-011200- CHAMPAIGN-DE WITT-LOGAN-MACON-MCLEAN-PIATT-VERMILION- 1158 AM CST THU JAN 31 2008 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER STORM IS EXPECTED TO TRACK INTO SOUTHERN INDIANA FRIDAY MORNING. CURRENT INDICATIONS SUGGEST SNOW WILL DEVELOP OVER THE AREA LATER THIS AFTERNOON AND CONTINUE INTO FRIDAY MORNING. THERE IS THE POTENTIAL FOR SNOW ACCUMULATIONS OF 6 TO 10 INCHES...WITH LOCAL AMOUNTS UP TO A FOOT POSSIBLE ALONG THE INTERSTATE 57 CORRIDOR. AS THE STORM PULLS AWAY FROM THE AREA FRIDAY MORNING...GUSTY NORTHWEST WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW COMPOUNDING THE ALREADY DIFFICULT DRIVING CONDITIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WEATHER DISTURBANCE MAY BRING A PERIOD OF RAIN OR FREEZING RAIN TO PARTS OF CENTRAL AND EAST CENTRAL ILLINOIS SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...ALTHOUGH REPORTS OF SNOW ACCUMULATIONS ACROSS THE AREA WOULD BE APPRECIATED. ILZ051-052-011200- CHRISTIAN-SANGAMON- 1158 AM CST THU JAN 31 2008 ...WINTER STORM WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 12 PM CST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER STORM IS EXPECTED TO TRACK INTO SOUTHERN INDIANA FRIDAY MORNING. CURRENT INDICATIONS SUGGEST SNOW WILL DEVELOP OVER THE AREA LATER THIS AFTERNOON AND CONTINUE INTO FRIDAY MORNING. THERE IS THE POTENTIAL FOR SNOW ACCUMULATIONS OF 6 TO 8 INCHES BY FRIDAY MORNING. AS THE STORM PULLS AWAY FROM THE AREA FRIDAY MORNING...GUSTY NORTHWEST WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW COMPOUNDING THE ALREADY DIFFICULT DRIVING CONDITIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...ALTHOUGH SNOWFALL REPORTS FROM OUR SPOTTERS WOULD BE APPRECIATED. ILZ061-062-066>068-071>073-011200- CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- SHELBY- 1158 AM CST THU JAN 31 2008 ...WINTER STORM WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 12 PM CST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER STORM IS EXPECTED TO TRACK INTO SOUTHERN INDIANA FRIDAY MORNING. CURRENT INDICATIONS SUGGEST SNOW WILL DEVELOP OVER THE AREA THIS AFTERNOON AND CONTINUE INTO FRIDAY MORNING. THERE IS THE POTENTIAL FOR SNOW ACCUMULATIONS OF 6 TO 8 INCHES BY FRIDAY MORNING...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. SOME SLEET MAY MIX IN WITH THE SNOW THIS EVENING ALONG THE INTERSTATE 70 CORRIDOR...BUT CHANGE OVER TO ALL SNOW OVERNIGHT. AS THE STORM PULLS AWAY FROM THE AREA FRIDAY MORNING...GUSTY NORTHWEST WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW COMPOUNDING THE ALREADY DIFFICULT DRIVING CONDITIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...ALTHOUGH SNOWFALL REPORTS FROM OUR SPOTTERS WOULD BE APPRECIATED. ILZ054>057-063-011200- CLARK-COLES-DOUGLAS-EDGAR-MOULTRIE- 1158 AM CST THU JAN 31 2008 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER STORM IS EXPECTED TO TRACK INTO SOUTHERN INDIANA FRIDAY MORNING. CURRENT INDICATIONS SUGGEST SNOW WILL DEVELOP OVER THE AREA THIS AFTERNOON AND CONTINUE INTO FRIDAY MORNING. THERE IS THE POTENTIAL FOR SNOW ACCUMULATIONS OF 6 TO 10 INCHES BY FRIDAY MORNING...WITH LOCAL AMOUNTS UP TO 1 FOOT POSSIBLE. AS THE STORM PULLS AWAY FROM THE AREA FRIDAY MORNING...GUSTY NORTHWEST WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW COMPOUNDING THE ALREADY DIFFICULT DRIVING CONDITIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...ALTHOUGH SNOWFALL REPORTS FROM OUR SPOTTERS WOULD BE APPRECIATED. HJS
The national radar mosaic for the moment the first event began.
22 heavy snow. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2008Every state in 2008This day in weather historyWarnings in Illinois, January 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 78608, 78618, 78622, 78623, 78606, 78607, 78610, 78611, 78612, 78614, 78615, 78617, 78619, 78620, 78621, 78624, 78625, 78626, 78609, 78616, 78627, 78628.